# SDR FDEA201008263153

- Difficulty date: August 26, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 38,229 hours, 25,797 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53611956200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK FLOOR STRUCTURE BETWEEN FR 18 AND FR19 AT SEATTRACK 2L (Y450) HAS LEVEL 1 CORROSION ON FLANGE UPPER SURFACE APPROX 6 SQ. INCHES, TOTAL CORROSION WAS REMOVED IAW SRM 51-74 10. CHECKED LIMITS AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16.  R & R SEAT TRACK  2L BETWEEN FR 18 AND FR 19 IAW SRM 53-12-16.
